Doctor insights on:
Herbal Treatment For Bitter Tastes
When bitter taste is gone after taking grade 2 esophagitis treatment,if feel bitter taste in mouth means esophagitis is not healed yet,how to test?
Periodic symptoms: lump in throat (trach area); hoarse; feels like glass caught; recent bitter taste; omeprazole treatment for 2 mo's no help. ?
Lump in throat: If you are still having symptoms after taking antacids and ppi then you should have a thyroid u/s done and labs to make sure it's not your thyroid and you can also see an ENT to check your vocal cords for nodes. ...Read more
Bitter taste in mouth no appetite and tiredness after double typhoid and double malaria treatments completed 2 weeks ago. Last widal and malaria test came negative.
Any thoughts on my symptoms and what additional tests should I take. Thanks ?
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex. ...Read more
Unclear: There are several causes of such a complaint. They can be anything from dental issues to liver disease. Please check with your doctor. ...Read more
Always have a headache, always pee, bitter taste, can't sleep, easily get tired, can't breath properly at night?
I had a tonsillectomy approximately 2 months ago. I have a bad - not quite bitter taste in my mouth, but the worst part is I can't taste most things.
Sense of smell: Taste is augmented by the sense of smell. Having said that I'm not sure what is going on but I think you should check with your doctor or get another opinion ...Read more
Bitter taste =: pungent flavorGet a more detailed answer ›
Bitter taste from...: Common causes of a bitter taste in the mouth include acid reflux, taking certain medications or even poor oral hygiene. Your sense of taste can also be impaired or distorted permanently from long-term smoking. Finally, a sudden bitter taste in the mouth can be a sign of an infection or other condition that requires immediate treatment. See your dentist for an evaluation. ...Read more
Dysgeusia: Dysgeusia is the medical term for an impaired sense of taste. It can result in unpleasant taste sensations ranging from metallic to salty or bitter. The bad taste may also be described as foul or rancid. The severity of the bad taste varies among affected individuals. Dysgeusia can be caused by infections, inflammation, injury, or environmental factors. ...Read more
Tonsillitis: Yes, it absolutely can. Even more exciting is when you have tonsil calculus or tonsil stones. These are little white pellet-looking things that fill the pits or crypts in your tonsils. Not only will they taste bitter, but they'll give you some pretty foul smelling breath, so you won't be the only one who gets to experience them. If this is a chronic problem, you should get it checked out. ...Read more
Find the cause...: Common causes of a bitter taste in the mouth include acid reflux, taking certain medications or even poor oral hygiene. Your sense of taste can also be impaired or distorted permanently from long-term smoking. Finally, a sudden bitter taste in the mouth can be a sign of an infection or other condition that requires immediate treatment. See your dentist to determine the cause. ...Read more
More likely...: ...you are describing "sourbrash" when stomach contents regurgitate into your mouth. The probable cause is GERD (gastroesophageal reflux disease) for which I assume you're taking Pepcid (famotidine). Optimizing acid suppression may prove helpful, but persistent symptoms warrant evaluation please. ...Read more
Several things: These symptoms can only be adequately diagnosed only after a thorough evaluation by your doctor. This may include labs and other satudies. Once all of the information is in, your doctor can let you know what's going on, and what to do to help you. ...Read more
Could be: Could be from gerd or a side effect of a med or supplement that you are taking. See your physician. ...Read more
Why do I get extremely strong bitter taste in my mouth after I use the eyedrop with chloramphenicol?
Can taking pregabalin leave a sour and bitter taste to my tongue? Like the one we feel when we have fever?
- Talk to a doctor online
- Treatment for bitter taste in mouth
- Bitter taste
- Herbal treatment for acid taste in mouth
- Stevia tastes bitter
- Tastes bitter paint fumes
- Bitter taste when eating
- Bitter taste in mouth and dizziness
- Bitter taste in back of tongue
- Herbal treatment for metallic taste